Access count of this item: 112

Files in This Item:
File Description SizeFormat 
KJ00004752063.pdf96.27 kBAdobe PDFView/Open
Title: 非平衡状態に於ける確率分布関数("非平衡定常状態の研究",科研費「物性の制御」班研究会報告)
Authors: 古川, 浩  KAKEN_name
Author's alias: Furukawa, Hiroshi
Issue Date: 20-Aug-1974
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 22
Issue: 5
Start page: 531
End page: 533
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/88826
Appears in Collections:Vol.22 No.5

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.